MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Model Number TYY-NNNRF
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Implant Pain (4561); Insufficient Information (4580)
Date of Event 05/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A ct was taken and showed that this patient's right tmj devices were removed.Several attempts were made to get more information.A supplement report will be submitted when data is received.Multiple mdrs were submitted for this event (mfr report#2031049-2021-00045).
 
Event or Problem Description
The patient's right tmj devices were removed due to unknown reasons.
 
Additional Manufacturer Narrative
The surgeon reported the patient developed severe pain and compression of the auditory canal at the time of the explant surgery.The surgeon stated the devices were stable.
 
Event or Problem Description
The patient's right tmj devices were removed due to pain.

Brand Name
PATIENT-FITTED TMJ RIGHT FOSSA COMPONENT
Common Device Name
RIGHT FOSSA COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key12137459
Report Number2031049-2021-00044
Device Sequence Number14402929
Product Code LZD
UDI-Device IdentifierB004TYYNNNNRF0
UDI-Public+B004TYYNNNNRF0/$$3151001W23722
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2015
Device Model NumberTYY-NNNRF
Device Catalogue NumberTYY-NNNRF
Device Lot NumberW23722
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR